Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weak approximation of obliquely reflected diffusions in time-dependent domains.
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0003-2716-3195
2010 (English)In: Journal of Computational Mathematics, ISSN 0254-9409, E-ISSN 1991-7139, Vol. 28, no 5, 579-605 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 28, no 5, 579-605 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:kth:diva-203800OAI: oai:DiVA.org:kth-203800DiVA: diva2:1082595
Available from: 2017-03-17 Created: 2017-03-17 Last updated: 2017-03-17

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Önskog, Thomas
By organisation
Mathematical Statistics
In the same journal
Journal of Computational Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf